# SDR AALA202401263978

- Difficulty date: January 21, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 28,194 hours, 13,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CFM565B3P
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING MISSING AT SEAT 24C. **SUPPLEMENTAL REPORT FOR AALA202401253978: MAINTENANCE INSTALLED / RESEATED LAMP ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
